RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1498–1505 (Mi semr1010)  

Mathematical logic, algebra and number theory

On the join of Spechtian varieties of algebras

I. M. Isaev

Altai State Pedagogical Univercity, 55, Molodeznaya st., Barnaul, 656031, Russia

Abstract: We constructed the example of the join Spechtian varieties of algebras over a field of characteristic zero which is not finitely based.

Keywords: linear algebra, Spechtian variety, nonfinitely based variety of algebras.

DOI: https://doi.org/10.33048/semi.2018.15.124

Full text: PDF file (145 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.552.4, 512.554.1
MSC: 16R10, 17A30
Received August 1, 2018, published November 26, 2018

Citation: I. M. Isaev, “On the join of Spechtian varieties of algebras”, Sib. Èlektron. Mat. Izv., 15 (2018), 1498–1505

Citation in format AMSBIB
\Bibitem{Isa18}
\by I.~M.~Isaev
\paper On the join of Spechtian varieties of algebras
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1498--1505
\mathnet{http://mi.mathnet.ru/semr1010}
\crossref{https://doi.org/10.33048/semi.2018.15.124}


Linking options:
  • http://mi.mathnet.ru/eng/semr1010
  • http://mi.mathnet.ru/eng/semr/v15/p1498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019